Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suggest some medicine for weight gain

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
recommend some medicine which will help me weight gain faster
Posted Sat, 25 May 2013 in Weight
Answered by Dr. Shanthi.E 25 hours later

Thanks for posting your query.

I see that you are a female aged 16 years. Most teenage girls at 16 yrs are slim. They do not eat well and tend to be on the lower side of the ideal weight.

There is nothing to worry about it. As age progresses, you will eat better and have the ideal weight.

There are many medications to gain weight faster like anabolic steroids, etc. However, the side effects and risks of using these outweighs the benefits recurred. Hence, in general practice, physicians do not suggest this and so do I, especially for a teenager like you.

I would only suggest you to take healthy food with more of vegetables and fruits, milk, high protein diet with milk, egg and soya. Regular exercise would make you gain healthy body mass. Drink plenty of fluids.

Take my word; please do not try any medications to gain weight faster. Such events have caused serious medical concerns in few of patients whom I have seen.

Hope this helps you. Let me know if you have more concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor